Hi, just found your site. I have an enormous tramadol addiction, am afraid to say how high a dose I am on in case someone tells me I am going to die! Was put on tramadol ten years ago for extreme pain due to sciatica,arthritis,carpel tunnel syndrome and an allergy to all aspirin and nsaids. Since then have discovered buying them online and the amount has gone up, ok, i will say to how much, about 1400mgs a day. If i go more than about 48hrs without them the cramps start, these are excruciating, and then the rest kicks in, sweats, hot and cold, the runs, panic, etc. I have no support here, in the depths of rural ireland, also, the doctor here has no idea that i am getting them on the internet. The only new thing I have heard of to help is subutext, and i believe that will only help with the withdrawals after several days. I am now in a desperate position, my internet prescription is late, I have nothing here, and the last tramadol i took was yesterday. I have some of the subutext here, but I know it wont work until i am in severe withdrawal, any advice? I have to carry on my normal life while this is happening to me, i am a foster parent and a full time grandparent, help!!!
I just looked back and found an old post that says with subutex, you dont have to wait and be in withdrawal to take it. but with suboxone, you have to be in mild withdrawal before you start it. i would take the subutex, if thats what you have, so you wont feel the w/d until you get your next script. Then maybe you can start a taper plan.
Hi tammy and thanks for the answer, was so desperate earlier that i drank some cough mixture that contains opium, don't feel much better, have temperature and shivers, feel nauseaus too, can't even spell! Will try to stay off everything for another twelve hours. It's just trying to be normal around my grandchildren and foster child etc, don't want them to see me ill. Will see how long i can cope, have my son here, he understands what is going on, and will do everything that needs to be done. Just can't handle the cramps. Not good at stringing my thoughts together at the minute, will get back to you,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.